VOL. 29 · NO. 3 | Fall 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 29 (3), (Fall 1985)
No abstract available
Articles
Illinois J. Math. 29 (3), 351-352, (Fall 1985) DOI: 10.1215/ijm/1256045626
KEYWORDS: 60F05, 60J10
No abstract available
Alberto Collino
Illinois J. Math. 29 (3), 353-364, (Fall 1985) DOI: 10.1215/ijm/1256045627
KEYWORDS: 14F25, 19E15
No abstract available
J. Martin Harvey
Illinois J. Math. 29 (3), 365-369, (Fall 1985) DOI: 10.1215/ijm/1256045628
KEYWORDS: 18A40, 18A32
No abstract available
P. W. Smith, J. D. Ward
Illinois J. Math. 29 (3), 370-381, (Fall 1985) DOI: 10.1215/ijm/1256045629
KEYWORDS: 47A68, 47B37
No abstract available
N. J. Kalton, Paulette Saab
Illinois J. Math. 29 (3), 382-400, (Fall 1985) DOI: 10.1215/ijm/1256045630
KEYWORDS: 47B55, 47D15
No abstract available
N. A. Friedman, E. S. Thomas
Illinois J. Math. 29 (3), 401-417, (Fall 1985) DOI: 10.1215/ijm/1256045631
KEYWORDS: 28D05, 28D20
No abstract available
J. J. Carmona Doménech
Illinois J. Math. 29 (3), 418-431, (Fall 1985) DOI: 10.1215/ijm/1256045632
KEYWORDS: 30E10, ‎30H05, ‎46J15
No abstract available
A. Sebbar
Illinois J. Math. 29 (3), 432-448, (Fall 1985) DOI: 10.1215/ijm/1256045633
KEYWORDS: 32A05, 30B50, 34A35
No abstract available
J. Arazy, S. D. Fisher
Illinois J. Math. 29 (3), 449-462, (Fall 1985) DOI: 10.1215/ijm/1256045634
KEYWORDS: ‎30H05, ‎46E20‎
No abstract available
David J. Anick
Illinois J. Math. 29 (3), 463-502, (Fall 1985) DOI: 10.1215/ijm/1256045635
KEYWORDS: 55P35, 55T20
No abstract available
George R. Kempf
Illinois J. Math. 29 (3), 503-508, (Fall 1985) DOI: 10.1215/ijm/1256045636
KEYWORDS: 14H40, 14H35, 14K30
No abstract available
Lawrence H. Riddle, Elias Saab
Illinois J. Math. 29 (3), 509-531, (Fall 1985) DOI: 10.1215/ijm/1256045637
KEYWORDS: 28B05, 46B22, 46G10, 54C99
No abstract available
Back Matter
Illinois J. Math. 29 (3), (Fall 1985)
No abstract available
Back to Top